# SDR 7C7A2023051100035

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 63,704 hours, 74,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 25137723
- Condition: Detached
- Location: Emergency Light
- Part time: 63,704 hours, 74,655 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE AIR STAIR DOOR FELL DOWN
